Effects of Snorting Pills?

Answer

The effects of snorting pills will be the medicine that is in the pills will enter the blood system faster. This can be dangerous or cause problems to the throat and sinuses. Many medicines are designed to work by being digested. It is easy to become addicted.
Reference:
Q&A Related to "Effects of Snorting Pills?"
The effects of snorting pills are the same as for taking pills, plus a
http://www.chacha.com/question/what-are-the-effect...
Very bad. People are injecting them as well and over time the fillers they use in the pills can cause vein blockages as well as in the lungs and both can be fatal.
http://wiki.answers.com/Q/What_are_the_effects_of_...
Not Medical Advice: Snorting caffeine pills can cause overdose and damage to the lining of your nose.
http://www.kgbanswers.com/what-are-the-effects-of-...
The pill generally takes 3 months to become fully effective. Once you begin taking it, it does start to work, but it takes a full 3 months to be 99% accurate.
http://answers.ask.com/Health/Reproductive/how_soo...
Explore this Topic
The effects of snorting caffeine pills may include nasal irritation, increased heart beat, and a jittery feeling. Snorting is not a recommended method of ingestion ...
Pain pills are meant to be taken whole, not snorted. The effects of snorting pain pills is usually addiction. Many people snort the pills because they are looking ...
The effects of snorting sleeping pills will vary from person to person. However, you will more than likely end up feeling tired, drowsy and may have blurred vision ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com